MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NGENIUS FEMUR TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NGENIUS FEMUR TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6003-034-000
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection the device was broken.No medical intervention and no adverse consequences were reported with this event.As this event occurred during inspection at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4 device evaluation: follow-up report submitted to document device evaluation results.H3 other text : discarded by user.
 
Event or Problem Description

Brand Name
NGENIUS FEMUR TRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8932808
Report Number0001811755-2019-02799
Device Sequence Number11314292
Product Code HAW
UDI-Device Identifier04546540678683
UDI-Public04546540678683
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6003-034-000
Device Catalogue Number6003-034-000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1